Citations of

William Y.C. Chen, Doris D.M. Sang, and Diane Y.H. Shi, The Rogers-Ramanujan-Gordon theorem for overpartitions, Proc. London Math. Soc. (3) 106(6) (2013) 1371-1393


  1. G. Andrews, S.H. Chan, B. Kim and R. Osburn, The first positive rank and crank moments for overpartitions, Ann. Comb, 20(2016) 193-207.

  2. W.Y.C. Chen, D.D.M. Sang and D.Y.H. Shi, An overpartition analogue of Bressoud’s theorem of Rogers–Ramanujan–Gordon type, Ramanujan J. 36(2015) 69-80.

  3. J. Dousse and B. Kim, An overpartition analogue of the q-binomial coefficients, Ramanujan J. (2015), to appear.

  4. K. Kurşungöz, Andrews style partition identities, Ramanujan J. 36(2015) 249-265.

  5. K. Kurşungöz, Bressoud style identities for regular partitions and overpartitions, J. Number Theory, 168(2016) 45-63.

  6. D.D.M. Sang and D.Y.H. Shi, An Andrews–Gordon type identity for overpartitions, Ramanujan J. 37(2015) 653-679.

  7. Y.J.J. Zhao, An involution proof of the Alladi-Gordon key identity for Schur's partition theorem, Electron. J. Combin. 20(2013),#P63.

back to homepage